# SDR DALA1115460624

- Difficulty date: June 19, 2009
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 73,642 hours, 35,669 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER STA 115, LT SKIN PANEL PUNCTURED.  REPAIRED IAW ERA 475576-14.
